Back
 JAMP  Vol.3 No.3 , March 2015
Classifying Exact Traveling Wave Solutions to the Coupled-Higgs Equation
Abstract: By the complete discrimination system for polynomials, we classify exact traveling wave solutions to the Coupled-Higgs Equation.
Cite this paper: Liu, J. (2015) Classifying Exact Traveling Wave Solutions to the Coupled-Higgs Equation. Journal of Applied Mathematics and Physics, 3, 279-284. doi: 10.4236/jamp.2015.33041.
References

[1]   Ablowitz, M.J. and Clarkson, P.A. (1991) Solitons, Non-Linear Evolution Equations and Inverse Scattering Transform. Cambridge University Press, Cambridge.
http://dx.doi.org/10.1017/CBO9780511623998

[2]   Xiang, C.H. (2011) Jacobi Elliptic Function Solutions for (2 + 1) Dimensional Boussinesq and Kadomtsev-Petviashvili Equation. Applied Mathematics, 2, 1313-1316.
http://dx.doi.org/10.4236/am.2011.211183

[3]   Khalfallah, M. (2008) Exact Traveling Wave Solutions of the Boussinesq-Burgers Equation. Mathematical and Computer Modelling, 49, 666-671.
http://dx.doi.org/10.1016/j.mcm.2008.08.004

[4]   Jabbari, A., Kheiri, H. and Bekir, A. (2011) Exact Solutions of the Coupled Higgs Equation and the Maccari System Using He’s Semi-Inverse Method and (G’/G)-Expansion Method. Computers and Mathematics with Applications, 62, 2177-2186.
http://dx.doi.org/10.1016/j.camwa.2011.07.003

[5]   Liu, C.S. (2010) Applications of Complete Discrimination System for Polynomial for Classifications of Traveling Wave Solutions to Nonlinear Differential Equations. Computer Physics Communications, 181, 317-324.
http://dx.doi.org/10.1016/j.cpc.2009.10.006

[6]   Wang, C.Y. and Du, X.H. (2013) Classifying Traveling Wave Solutions to the Zhiber-Shabat Equation. Journal of Applied Mathematics and Physics, 1, 1-3.
http://dx.doi.org/10.4236/jamp.2013.12001

 
 
Top